MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV CROWN CUP CLSTR HOLE 52MM GROUP 2

EXACTECH, INC. NOVATION; NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Model Number 180-01-52
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.No information provided in the following section(s).
 
Event or Problem Description
As reported by the exactech hip replacement study, during the femoral preparation a calcar fracture was identified, and a protective cerclage was used.The event is not related to the device but related to the procedure.This event was received from the hip clinical study data.
 
Additional Manufacturer Narrative
The evaluation noted that the calcar fracture was reported to have occurred during the original surgery.Since the calcar was fractured during the original surgery, it likely occurred while preparing the femur and may have been related to the feed rate/pressure of the calcar planer, reamer rotational speed, or the patient¿s bone quality/geometry.

Brand Name
NOVATION
Common Device Name
NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9699856
Report Number1038671-2020-00068
Device Sequence Number16833219
Product Code JDI
UDI-Device Identifier10885862037015
UDI-Public10885862037015
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180-01-52
Device Catalogue Number180-01-52
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight70